default-icon
Weight Gain, Pruritis, Red Spots on Feet
Sedentary Lifestyle, Consistent Weight Gain over last three years, and recently developed rashless Itching in evening, less thirst, bloated, slight swelling in foot. Weight moves down very slowly after doing rigorous exercise for three months. Medicines: foracort 200 for bronchitis. Occasional Levocetrizine for allergies and Pantosec D for Acidity taken only in extreme conditions. Had started levothyroxine during the work out months but stopped after facing the issue. Currently only taking foracort 200 for bronchitis. I need to know what kind of tests and from where should I get them done. Also, which doctor should I go to solve my problem.
29 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I can consult me for ur issues , investigation required can only be discussed after going through ur symptoms. Weight can gain can be due to hypothyroidism, and use of fora per Kindly share ur complete concern along with any comorbid condition like diabetes, hypertension and thyroid issues.
Next Steps
Feel free to consult with detail history for further guidance and prescription.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.